# SDR ASOA02197

- Difficulty date: March 28, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE RIGHT WING FITTING WAS FOUND TO BE CRACKED.  MAINTENANCE WILL REPLACE THE RIGHT WING TRAILING EDGE RIB.  (M)
